Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count
(as of Feb 04,2022 00:25:47 UTC – Details)
Compare to Tylenol 8HR Arthritis Pain active ingredient. Don’t let arthritis pain keep you from doing what you love. Amazon Basic Care Acetaminophen Extended-Release Tablets contains 650 mg of the active ingredient acetaminophen, a pain reliever and fever reducer, in each extended-release tablet. Temporarily relieves minor arthritis pain for up to 8 hours, and pain from ailments such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache and other muscular aches.
Product Dimensions : 3.06 x 3.06 x 5.5 inches; 12.63 Ounces
Item model number : 54479
Date First Available : February 1, 2018
Manufacturer : Perrigo Company – Basic Care
ASIN : B079HXJGGT
Country of Origin : USA
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues. International Shipping: This item is not eligible for international shipping. Learn More
PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
There are no reviews yet.